Green, R. M. (1998) Generalised Temperley-Lieb algebras and decorated tangles. Journal of Knot Theory and its Ramifications, 7 (2). pp. 155-171. ISSN 0218-2165Full text not available from this repository.
We give presentations, by means of diagrammatic generators and relations, of the analogues of the Temperley–Lieb algebras associated as Hecke algebra quotients to Coxeter graphs of type B and D. This generalizes Kauffman's diagram calculus for the Temperley–Lieb algebra.
|Journal or Publication Title:||Journal of Knot Theory and its Ramifications|
|Uncontrolled Keywords:||Temperley–Lieb algebras diagram calculi|
|Subjects:||Q Science > QA Mathematics|
|Deposited On:||13 Nov 2008 11:38|
|Last Modified:||26 Jul 2012 15:29|
Actions (login required)